# SDR SCNA01359

- Difficulty date: October 18, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 49,372 hours, 28,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS BS 400 LBL 20 TO RBL 44 FLOORBEAM TEE CAP.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED AREA IAW B727 SRM 531008.  REMOVED FLOOR SUPPORT AND INTERCOSTAL IAW B727 SRM 513002.  FABRICATED FLOORBEAM REPAIRS IAW B727 SRM 531008.  INSTALLED IAW B727 SRM 513002 AND 531008.
